# SDR UALA2013031101437

- Difficulty date: March 8, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 49,892 hours, 6,098 cycles
- Engine: Pwa PW40903
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 602601
- Condition: Faulty
- Location: Wing Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REFUELING BOTH WING TANKS INBD VALVES AND CENTER TANK LEFT VALVE WOULDN'T OPEN.  DEFERRED CENTER LEFT REFUEL VALVE.  APPLIED STICKER.  REFER LOG 3 AND LOG 4 FOR LEFT WING INBD VLV AND RIGHT WING INBD VLV RESPECTIVELY.
